# SDR CA080115012

- Difficulty date: January 11, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 984 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Fod
- Location: Engine
- Part time: 2,190 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 600 HR ENGINE INSPECTION, A BORESCOPE INSPECTION WAS CONDUCTED IN THE COMBUSTION CHAMBER AREA( INTERNAL) AN OBJECT WAS DISCOVERED HANGING OUT INTO THE FLAME PATH JUST UPSTREAM OF THE POWER TURBINE. THE OBJECT WAS PROTRUDING FROM AN INNER COOLING HOLE IN THE COMBUSTION CHAMBER. AFTER DISCUSSION WITH MFG, THE AC WAS REMOVED AND AN ENGINE TEARDOWN WAS CONDUCTED. THE ITEMS REMOVED AND ENGINE REASSEMBLED AND TESTED ON THE A/C. THE OBJECT COULD NOT BE IDENTIFIED AT THIS LEVEL AND WAS TAKEN BY THE MFG SERVICE REP FOR TESTING. HAVE A FEW BORESCOPE IMAGES AVAILABLE IF REQUIRED. (TC NR 20080115012)
